# SDR DHL9780224C

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 1580 NR 2 SEAT TRACK WORN 2 PLACES.  CUT OUT DAMAGED TRACK FROM 1550 TO 1630.  INSTALLED NEW SECTION PER SRM 52-2-3.
